Previous |  Up |  Next

Article

Keywords:
difference equation; asymptotic behavior
Summary:
The nonlinear difference equation \[ x_{n+1}-x_n=a_n\varphi _n(x_{\sigma (n)})+b_n, \qquad \mathrm{(\text{E})}\] where $(a_n), (b_n)$ are real sequences, $\varphi _n\: \mathbb{R}\longrightarrow \mathbb{R}$, $(\sigma (n))$ is a sequence of integers and $\lim _{n\longrightarrow \infty }\sigma (n)=\infty $, is investigated. Sufficient conditions for the existence of solutions of this equation asymptotically equivalent to the solutions of the equation $y_{n+1}-y_n=b_n$ are given. Sufficient conditions under which for every real constant there exists a solution of equation () convergent to this constant are also obtained.
References:
[1] R. P. Agarwal: Difference Equations and Inequalities. Marcel Dekker, New York, 1992. MR 1155840 | Zbl 0925.39001
[2] M. P. Chen, J. S. Yu: Oscillations for delay difference equations with variable coefficients. Proc. of the First International Conference of Difference Equations (1995), 105–114. MR 1678657
[3] S. S. Cheng, G. Zhang, S. T. Liu: Stability of oscillatory solutions of difference equations with delays. Taiwanese J. Math. 3 (1999), 503–515. MR 1730984
[4] J. R. Graef, C. Qian: Asymptotic behavior of a forced difference equation. J. Math. Anal. Appl. 203 (1996), 388–400. DOI 10.1006/jmaa.1996.0387 | MR 1410930
[5] G. Ladas: Explicit conditions for the oscillation of difference equations. J. Math. Anal. Appl. 153 (1990), 276–287. DOI 10.1016/0022-247X(90)90278-N | MR 1080131 | Zbl 0718.39002
[6] M. Migda, J. Migda: Asymptotic properties of the solutions of second order difference equation. Arch. Math. (Brno) 34 (1998), 467–476. MR 1679641
[7] E. Schmeidel: Asymptotic properties of solutions of a nonlinear difference equations. Comm. Appl. Nonlinear Anal. 4 (1997), 87–92. MR 1442100
[8] J. Shen, J. P. Stavroulakis: Oscillation criteria for delay difference equations. Electronic J. Differ. Eq. 10 (2001), 1–15. MR 1811783
[9] X. H. Tang, J. S. Yu: Oscillation of nonlinear delay difference equations. J. Math. Anal. Appl. 249 (2000), 476–490. DOI 10.1006/jmaa.2000.6902 | MR 1781236 | Zbl 0963.39021
[10] X. H. Tang, Y. Liu: Oscillation for nonlinear delay difference equations. Tamkang J. Math. 32 (2001), 275–280. MR 1865621
[11] X. H. Tang, J. S. Yu: Oscillation of delay difference equations. Comput. Math. Appl. 37 (1999), 11–20. DOI 10.1016/S0898-1221(99)00083-8 | MR 1729819 | Zbl 0976.39005
[12] J. Yan, C. Qian: Oscillation and comparison results for delay difference equations. J. Math. Anal. Appl. 165 (1992), 346–360. DOI 10.1016/0022-247X(92)90045-F | MR 1155726
Partner of
EuDML logo